Unconditional convergence and the Vitali-Hahn-Saks theorem
Colloque d'analyse fonctionnelle (Bordeaux, 1971), Mémoires de la Société Mathématique de France no. 31-32  (1972), p. 335-341
@incollection{MSMF_1972__31-32__335_0,
     author = {Robertson, Alex.P.},
     title = {Unconditional convergence and the Vitali-Hahn-Saks theorem},
     booktitle = {Colloque d'analyse fonctionnelle (Bordeaux, 1971)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {31-32},
     year = {1972},
     pages = {335-341},
     zbl = {0244.46059},
     mrnumber = {51 \#13622},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_1972__31-32__335_0}
}
Robertson, Alex.P. Unconditional convergence and the Vitali-Hahn-Saks theorem, in Colloque d'analyse fonctionnelle (Bordeaux, 1971), Mémoires de la Société Mathématique de France, no. 31-32 (1972), pp. 335-341. doi : 10.24033/msmf.98. http://www.numdam.org/item/MSMF_1972__31-32__335_0/

[1] Brooks (J. K.). - On the Vitali-Hahn-Saks and Nikodým theorems. Proc. Nat. Acad. Sci. U. S. A. 64 (1969), 468-471. | MR 42 #3241 | Zbl 0188.35604

[2] Nikodym (O. M.). - Sur les suites convergentes de fonctions parfaitement additives d'ensemble abstrait. Monatsh. Math. 40 (1933), 427-432. | JFM 59.0270.03 | Zbl 0008.25003

[3] Orlicz (W.). - Beiträge zur theorie der orthogonalentwicklungen II, Studia Math. 1 (1929), 241-255. | JFM 55.0164.02

[4] Pettis (B. J.). - On integration in vector spaces. Trans. Amer. Math. Soc. 44 (1938), 277-304. | JFM 64.0371.02 | MR 1501970 | Zbl 0019.41603

[5] Robertson (A. P.). - On unconditional convergence in topological vector spaces. Proc. Roy. Soc. Edinburgh Sect. A. 68 (1969), 145-157. | MR 39 #7387 | Zbl 0203.42703

[6] Rolewicz (S.) and Ryll-Nardzewski (C.). - On unconditional convergence in linear metric spaces. Colloq. Math. 17 (1967), 327-331. | MR 36 #3017 | Zbl 0166.10401

[7] Saks (S.). - Addition to the note on some functionals. Trans. Amer. Math. Soc. 35 (1933), 967-974. | JFM 59.0409.02 | MR 1501701 | Zbl 0008.15104